# SDR AALA20161103004

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 55,716 hours, 13,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 20849
- Condition: Inoperative
- Location: Emergency Light
- Part time: 9,945 hours, 4,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM SEAT 26 DEF TO SEAT 36 DEF AND EXIT SIGNS AT L4 AND R4 DOORS ARE EXTREMELY DIM.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AND BATTERY AT M10801 IAW AMM 33-51-07. SYSTEM CHECKED NORMAL.
